×

zbMATH — the first resource for mathematics

Rashid, Mohammad Hussein Mohammad

Compute Distance To:
Author ID: rashid.mohammad-hussein-mohammad Recent zbMATH articles by "Rashid, Mohammad Hussein Mohammad"
Published as: Rashid, M. H.; Rashid, M. H. M.; Rashid, Mohammad; Rashid, Mohammad H. M.; Rashid, Mohammad Hussein Mohammad
Homepage: https://www.mutah.edu.jo/userhomepages/Dr-Mohammad_Al-Qadry.pdf
Documents Indexed: 80 Publications since 2005
all top 5

Serials

4 Tamkang Journal of Mathematics
3 Acta Mathematica Vietnamica
3 Communications of the Korean Mathematical Society
3 Jordan Journal of Mathematics and Statistics
2 Journal of Mathematical Analysis and Applications
2 Ukrainian Mathematical Journal
2 Acta Scientiarum Mathematicarum
2 Analele Ştiinţifice ale Universităţii Al. I. Cuza din Iaşi. Serie Nouă. Matematică
2 Bulletin of the Belgian Mathematical Society - Simon Stevin
2 Filomat
2 Bulletin of the Malaysian Mathematical Sciences Society. Second Series
2 Hacettepe Journal of Mathematics and Statistics
2 Thai Journal of Mathematics
2 Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A: Matemáticas. RACSAM
2 Annals of Functional Analysis
2 Electronic Journal of Mathematical Analysis and Applications EJMAA
2 Gulf Journal of Mathematics
1 Linear and Multilinear Algebra
1 Periodica Mathematica Hungarica
1 Archivum Mathematicum
1 Mathematische Nachrichten
1 Nonlinear Analysis. Theory, Methods & Applications. Series A: Theory and Methods
1 Revista de la Unión Matemática Argentina
1 New Zealand Journal of Mathematics
1 General Mathematics
1 Analele Ştiinţifice ale Universităţii “Ovidius” Constanţa. Seria: Matematică
1 Methods of Functional Analysis and Topology
1 Positivity
1 Mathematical Inequalities & Applications
1 Communications in Nonlinear Science and Numerical Simulation
1 Far East Journal of Mathematical Sciences
1 Nonlinear Functional Analysis and Applications
1 Portugaliae Mathematica. Nova Série
1 Acta Mathematica Scientia. Series B. (English Edition)
1 Journal of the Indonesian Mathematical Society
1 Mediterranean Journal of Mathematics
1 Miskolc Mathematical Notes
1 Fixed Point Theory and Applications
1 African Diaspora Journal of Mathematics
1 Journal of Mathematics and Statistics
1 Asian-European Journal of Mathematics
1 Creative Mathematics and Informatics
1 The Arabian Journal for Science and Engineering (AJSE). Mathematics
1 TWMS Journal of Pure and Applied Mathematics
1 Arabian Journal of Mathematics
1 Journal of Mathematics
1 Khayyam Journal of Mathematics

Publications by Year

Citations contained in zbMATH

32 Publications have been cited 82 times in 59 Documents Cited by Year
Local and global existence of mild solutions for impulsive fractional semilinear integro-differential equation. Zbl 1223.45009
Rashid, M. H. M.; Al-Omari, A.
12
2011
Semilinear fractional integro-differential equations with compact semigroup. Zbl 1184.45007
Rashid, M. H. M.; El-Qaderi, Yahya
11
2009
Weyl type theorems and class \(A(s,t)\) operators. Zbl 1244.47017
Rashid, Mohammad H. M.; Zguitti, Hassane
5
2011
Property (gb) and perturbations. Zbl 1221.47011
Rashid, M. H. M.
5
2011
Variations of Weyl type theorems. Zbl 1261.47011
Rashid, M. H. M.; Prasad, T.
4
2013
Properties \((S)\) and \((gS)\) for bounded linear operators. Zbl 06704881
Rashid, M. H. M.
3
2014
Class \(wA(s,t)\) operators and quasisimilarity. Zbl 1276.47028
Rashid, Mohammad H. M.
3
2012
On generalized vector quasivariational-like inequality problems. Zbl 1165.47309
Khaliq, Abdul; Rashid, Mohammad
3
2005
On ideal convergence of double sequences in the topology induced by a fuzzy 2-norm. Zbl 1381.40009
Kocinac, Ljubiša D. R.; Rashid, Mohammad H. M.
2
2017
Property \((Sw)\) for bounded linear operators. Zbl 1327.47002
Rashid, M. H. M.; Prasad, T.
2
2015
Properties \((t)\) and \((gt)\) for bounded linear operators. Zbl 1333.47009
Rashid, M. H. M.
2
2014
An extension of Fuglede-Putnam theorem for \(w\)-hyponormal operators. Zbl 06227069
Rashid, M. H. M.
2
2012
Weyl’s theorem for algebraically \(wF(p, r, q)\) operators with \(p, r > 0\) and \(q \geq 1\). Zbl 1288.47004
Rashid, M. H. M.
2
2012
Explicit bounds on retarded Gronwall-Bellman inequality. Zbl 1250.26019
Rashid, Mohammad H. M.
2
2012
Corrigendum to “Property (gb) and perturbations” [J. Math. Anal. Appl. 383, No. 1, 82–94 (2011)]. Zbl 1226.47014
Rashid, M. H. M.
2
2012
Property (gw) and perturbations. Zbl 1251.47014
Rashid, M. H. M.
2
2011
Property \((\omega)\) and quasi-class \((A,k)\) operators. Zbl 1251.47015
Rashid, M. H. M.
2
2011
Weyl’s type theorems for algebraically \(w\)-hyperbolic operators. Zbl 1242.47006
Rashid, M. H. M.; Noorani, M. S. M.
2
2010
On relaxation normality in the Fuglede-Putnam theorem for a quasi-class \(A\) operators. Zbl 1192.47019
Rashid, M. H. M.; Noorani, M. S. M.
2
2009
On the spectra of some non-normal operators. Zbl 1162.47024
Rashid, M. H. M.; Noorani, M. S. M.; Saari, A. S.
2
2008
Weyl’s theorem and Putnam’s inequality for class \(p-wA(s,t)\) operators. Zbl 1424.47051
Rashid, M. H. M.; Cho, Muneo; Prasad, T.; Tanahashi, Kotaro; Uciyama, Atsushi
1
2018
On commutator of generalized Aluthge transformations and Fuglede-Putnam theorem. Zbl 06979794
Rashid, M. H. M.; Tanahashi, Kotaro
1
2018
Quasinormality and Fuglede-Putnam theorem for \(w\)-hyponormal operators. Zbl 06850071
Rashid, Mohammad H. M.
1
2017
Some fixed point theorems in generating spaces of quasi-metric family. Zbl 1424.54097
Rashid, M. H. M.
1
2017
Quasinormality and Fuglede-Putnam theorem for \((s,p)-w\)-hyponormal operators. Zbl 06766953
Rashid, M. H. M.
1
2017
Ideal convergence in 2-fuzzy 2-normed spaces. Zbl 1381.40010
Rashid, Mohammad H. M.; Kočinac, Ljubiša D. R.
1
2017
Spectrum of class \(p-wA(s, t)\) operators. Zbl 1399.47077
Chō, Muneo; Rashid, M. H. M.; Tanahashi, Kotaro; Uchiyama, Atsushi
1
2016
On \(k\)-quasi-\(*\)-paranormal operators. Zbl 1353.47041
Rashid, M. H. M.
1
2016
Fuglede-Putnam type theorems via the generalized Aluthge transform. Zbl 1314.47033
Rashid, M. H. M.
1
2014
Generalized Weyl theorem and tensor product. Zbl 1288.47020
Rashid, M. H. M.
1
2013
Weyl’s type theorems for algebraically \((p,k)\)-quasihyponormal operators. Zbl 1276.47029
Rashid, Mohammad Hussein Mohammad; Noorani, Mohd Salmi Mohd
1
2012
Some conditions on non-normal operators which imply normality. Zbl 1254.47022
Rashid, M. H. M.
1
2010
Weyl’s theorem and Putnam’s inequality for class \(p-wA(s,t)\) operators. Zbl 1424.47051
Rashid, M. H. M.; Cho, Muneo; Prasad, T.; Tanahashi, Kotaro; Uciyama, Atsushi
1
2018
On commutator of generalized Aluthge transformations and Fuglede-Putnam theorem. Zbl 06979794
Rashid, M. H. M.; Tanahashi, Kotaro
1
2018
On ideal convergence of double sequences in the topology induced by a fuzzy 2-norm. Zbl 1381.40009
Kocinac, Ljubiša D. R.; Rashid, Mohammad H. M.
2
2017
Quasinormality and Fuglede-Putnam theorem for \(w\)-hyponormal operators. Zbl 06850071
Rashid, Mohammad H. M.
1
2017
Some fixed point theorems in generating spaces of quasi-metric family. Zbl 1424.54097
Rashid, M. H. M.
1
2017
Quasinormality and Fuglede-Putnam theorem for \((s,p)-w\)-hyponormal operators. Zbl 06766953
Rashid, M. H. M.
1
2017
Ideal convergence in 2-fuzzy 2-normed spaces. Zbl 1381.40010
Rashid, Mohammad H. M.; Kočinac, Ljubiša D. R.
1
2017
Spectrum of class \(p-wA(s, t)\) operators. Zbl 1399.47077
Chō, Muneo; Rashid, M. H. M.; Tanahashi, Kotaro; Uchiyama, Atsushi
1
2016
On \(k\)-quasi-\(*\)-paranormal operators. Zbl 1353.47041
Rashid, M. H. M.
1
2016
Property \((Sw)\) for bounded linear operators. Zbl 1327.47002
Rashid, M. H. M.; Prasad, T.
2
2015
Properties \((S)\) and \((gS)\) for bounded linear operators. Zbl 06704881
Rashid, M. H. M.
3
2014
Properties \((t)\) and \((gt)\) for bounded linear operators. Zbl 1333.47009
Rashid, M. H. M.
2
2014
Fuglede-Putnam type theorems via the generalized Aluthge transform. Zbl 1314.47033
Rashid, M. H. M.
1
2014
Variations of Weyl type theorems. Zbl 1261.47011
Rashid, M. H. M.; Prasad, T.
4
2013
Generalized Weyl theorem and tensor product. Zbl 1288.47020
Rashid, M. H. M.
1
2013
Class \(wA(s,t)\) operators and quasisimilarity. Zbl 1276.47028
Rashid, Mohammad H. M.
3
2012
An extension of Fuglede-Putnam theorem for \(w\)-hyponormal operators. Zbl 06227069
Rashid, M. H. M.
2
2012
Weyl’s theorem for algebraically \(wF(p, r, q)\) operators with \(p, r > 0\) and \(q \geq 1\). Zbl 1288.47004
Rashid, M. H. M.
2
2012
Explicit bounds on retarded Gronwall-Bellman inequality. Zbl 1250.26019
Rashid, Mohammad H. M.
2
2012
Corrigendum to “Property (gb) and perturbations” [J. Math. Anal. Appl. 383, No. 1, 82–94 (2011)]. Zbl 1226.47014
Rashid, M. H. M.
2
2012
Weyl’s type theorems for algebraically \((p,k)\)-quasihyponormal operators. Zbl 1276.47029
Rashid, Mohammad Hussein Mohammad; Noorani, Mohd Salmi Mohd
1
2012
Local and global existence of mild solutions for impulsive fractional semilinear integro-differential equation. Zbl 1223.45009
Rashid, M. H. M.; Al-Omari, A.
12
2011
Weyl type theorems and class \(A(s,t)\) operators. Zbl 1244.47017
Rashid, Mohammad H. M.; Zguitti, Hassane
5
2011
Property (gb) and perturbations. Zbl 1221.47011
Rashid, M. H. M.
5
2011
Property (gw) and perturbations. Zbl 1251.47014
Rashid, M. H. M.
2
2011
Property \((\omega)\) and quasi-class \((A,k)\) operators. Zbl 1251.47015
Rashid, M. H. M.
2
2011
Weyl’s type theorems for algebraically \(w\)-hyperbolic operators. Zbl 1242.47006
Rashid, M. H. M.; Noorani, M. S. M.
2
2010
Some conditions on non-normal operators which imply normality. Zbl 1254.47022
Rashid, M. H. M.
1
2010
Semilinear fractional integro-differential equations with compact semigroup. Zbl 1184.45007
Rashid, M. H. M.; El-Qaderi, Yahya
11
2009
On relaxation normality in the Fuglede-Putnam theorem for a quasi-class \(A\) operators. Zbl 1192.47019
Rashid, M. H. M.; Noorani, M. S. M.
2
2009
On the spectra of some non-normal operators. Zbl 1162.47024
Rashid, M. H. M.; Noorani, M. S. M.; Saari, A. S.
2
2008
On generalized vector quasivariational-like inequality problems. Zbl 1165.47309
Khaliq, Abdul; Rashid, Mohammad
3
2005
all top 5

Cited by 89 Authors

15 Rashid, Mohammad Hussein Mohammad
6 Gou, Haide
5 Li, Baolin
3 Li, Yongxiang
2 Al-Mdallal, Qasem M.
2 Balachandran, Krishnan
2 Carpintero, Carlos R.
2 Dabas, Jaydev
2 García, Orlando J.
2 Liu, Lishan
2 Prasad, T. Ram
2 Rashid, Malik H. M.
2 Rosas, Ennis R.
2 Salahuddin
2 Sanabria, Jose Eduardo
2 Tanahashi, Kôtarô
2 Zhang, Xuping
1 Abdeldaim, A.
1 Ahmad, Mohammad Kalimuddin
1 Al-Omari, Ahmad Abdullah
1 Almahadin, S. A.
1 Anwar, Mohamed Naim Yehia
1 Bachir, Ahmed
1 Balasubramaniam, Pagavathigounder
1 Braha, Naim Latif
1 Cao, Junfei
1 Chang, Shih-Sen
1 Charrier, Pierre
1 Chauhan, Archana
1 Chen, Aijiang
1 Chen, Pengyu
1 Cho, Myunghyun
1 Ding, Xie Ping
1 Djordjević, Bogdan D.
1 Duggal, Bhagwati Prashad
1 Eldeeb, Ahmed Abdel-Moneim
1 Ergören, Hilmi
1 Ersan, Sibel
1 Ezzati, Reza
1 Fečkan, Michal
1 Gang, Xiao
1 Gautam, Ganga Ram
1 Gholam, A. M.
1 Gupta, Anuradha
1 Gupta, Vidushi
1 Hernández, Eduardo M.
1 Huang, Zaitang
1 Iserles, Arieh
1 Jena, Pabitra Kumar
1 Ji, Guoxing
1 Jiang, Wei
1 Kiliçman, Adem
1 Kumar, Ankit
1 Kumaresan, N.
1 Liu, JianWei
1 Liu, Sanyang
1 Liu, Song
1 Mecheri, Salah
1 Mu, Jia
1 O’Regan, Donal
1 Prasad, T. B. Aruna
1 Prasad, T. V. S. R. K.
1 Qin, Haiyong
1 Ratnavelu, Kuru
1 Rodríguez, Jorge P.
1 Segres, Abdelkader
1 Shen, Junli
1 Shen, Junliang
1 Syam, Muhammed I.
1 Tamilalagan, P.
1 Troianiello, Giovanni Maria
1 Trujillo, Juan J.
1 Uchiyama, Atsuko
1 Vasquez, Luis
1 Wang, Guotao
1 Wang, Qiru
1 Wang, Wusheng
1 Wang, Xiongrui
1 Wu, Yonghong
1 Xu, Haiyong
1 Yang, Min
1 Yang, Qigui
1 Zeng, Qingping
1 Zhang, Lu
1 Zhong, Huaijie
1 Zhou, Xianfeng
1 Zhou, Yong
1 Zhu, Bo
1 Zuo, Xin
all top 5

Cited in 42 Serials

3 Journal of Mathematical Analysis and Applications
3 Nonlinear Analysis. Theory, Methods & Applications. Series A: Theory and Methods
3 Abstract and Applied Analysis
3 Advances in Difference Equations
2 Ukrainian Mathematical Journal
2 Applied Mathematics and Computation
2 Rendiconti del Circolo Matemàtico di Palermo. Serie II
2 Journal of Inequalities and Applications
2 Fractional Calculus & Applied Analysis
2 Communications in Nonlinear Science and Numerical Simulation
2 International Journal of Nonlinear Sciences and Numerical Simulation
2 Operators and Matrices
2 Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A: Matemáticas. RACSAM
1 Computers & Mathematics with Applications
1 Linear and Multilinear Algebra
1 Acta Mathematica Vietnamica
1 Fuzzy Sets and Systems
1 Kyungpook Mathematical Journal
1 Applied Numerical Mathematics
1 New Zealand Journal of Mathematics
1 Turkish Journal of Mathematics
1 Positivity
1 Communications of the Korean Mathematical Society
1 Portugaliae Mathematica. Nova Série
1 Bulletin of the Malaysian Mathematical Sciences Society. Second Series
1 Communications on Pure and Applied Analysis
1 Boletim da Sociedade Paranaense de Matemática. Terceira Série
1 Mediterranean Journal of Mathematics
1 African Diaspora Journal of Mathematics
1 Boundary Value Problems
1 Journal of Fixed Point Theory and Applications
1 Complex Analysis and Operator Theory
1 Asian-European Journal of Mathematics
1 Journal of Pseudo-Differential Operators and Applications
1 TWMS Journal of Pure and Applied Mathematics
1 Symmetry
1 Journal of Nonlinear Analysis and Optimization: Theory & Applications
1 Fractional Differential Calculus
1 Electronic Journal of Mathematical Analysis and Applications EJMAA
1 Journal of Mathematics
1 Nonautonomous Dynamical Systems
1 Open Mathematics

Citations by Year